| Model Number |
RA4315C |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
04/05/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Patient (b)(6) received implant (rflt rapid ra4315c reflect rapid fixture ø4.3mm x 15 l) on (b)(6) 2022 and experienced failure to integrate.She had the implant removed on (b)(6) 2022.X-rays were provided by the dentist.Implant replacement was sent to (b)(6) on (b)(6) 2022.